RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2000, Number 10, Pages 33–48 (Mi ivm812)  

This article is cited in 1 scientific paper (total in 1 paper)

On properties of generalized expansion systems that are similar to orthogonal systems

T. P. Lukashenko

M. V. Lomonosov Moscow State University

Full text: PDF file (266 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2000, 44:10, 30–44

Bibliographic databases:
UDC: 517.518; 517.982
Received: 30.11.1998
Revised: 11.05.2000

Citation: T. P. Lukashenko, “On properties of generalized expansion systems that are similar to orthogonal systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, no. 10, 33–48; Russian Math. (Iz. VUZ), 44:10 (2000), 30–44

Citation in format AMSBIB
\Bibitem{Luk00}
\by T.~P.~Lukashenko
\paper On properties of generalized expansion systems that are similar to orthogonal systems
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2000
\issue 10
\pages 33--48
\mathnet{http://mi.mathnet.ru/ivm812}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1803026}
\zmath{https://zbmath.org/?q=an:1007.42019}
\elib{http://elibrary.ru/item.asp?id=9085760}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2000
\vol 44
\issue 10
\pages 30--44


Linking options:
  • http://mi.mathnet.ru/eng/ivm812
  • http://mi.mathnet.ru/eng/ivm/y2000/i10/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Zakharova, “On the Properties of Generalized Frames”, Math. Notes, 83:2 (2008), 190–200  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:254
    Full text:94
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019